Artin-Verdier duality for arithmetic surfaces.
Mathematische Annalen, Tome 305 (1996) no. 2, pp. 705-792
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
arithmetic surfaces, Artin-Verdier duality, Deninger duality, two dimensional scheme
@article{MAN_1996__305_2_183012,
author = {Michael Spie{\ss}},
title = {Artin-Verdier duality for arithmetic surfaces.},
journal = {Mathematische Annalen},
pages = {705--792},
year = {1996},
volume = {305},
number = {2},
zbl = {0887.14008},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__305_2_183012/}
}
Michael Spieß. Artin-Verdier duality for arithmetic surfaces.. Mathematische Annalen, Tome 305 (1996) no. 2, pp. 705-792. http://geodesic.mathdoc.fr/item/MAN_1996__305_2_183012/